Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Welcome To Your Exchange!
    avatar
    Annie_WebMD_Staff posted:
    Hi Everyone!

    Welcome to your new home in the WebMD Health Exchange!

    I hope you found your way in easily. I know change can be both exciting and hard at the same time, so I?m here to help you navigate around and I?ll do my best to answer any questions you have.

    Jump in and start playing around with the functionality. Try posting a discussion and adding a poll. Post a tip and share a resource. Vote on Tips and Resources as well, and see how that works.

    If you have questions, and I am not around you can visit the new Welcome Exchange where there will be moderators standing by throughout the next week to help.

    We?ve also put up some information on our Community Blog that you can check out as you wait for one-on-one feedback.

    I can?t wait to see all our familiar faces back in the community and sharing the wonderful support we all know and love here at WebMD.

    Your Moderator

    Annie_WebMD_Staff
    Reply


    Spotlight: Member Stories

    Diagnosed with HypoThyroid 13 years ago.. and then again recently Currently on 50mcg of Synthroid and attempting to lose weight and feel NORMAL agai...More

    Helpful Tips

    everyone with a thyroid problem should try them!
    many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.